Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10081
Title: Optimal returns policy for supply chain with e-marketplace
Authors: Choi, TM 
Li, D
Yan, H
Keywords: Supply chain management
E-marketplace
Returns policy
Risk management
Mean- variance theory
Issue Date: 2004
Publisher: Elsevier
Source: International journal of production economics, 2004, v. 88, no. 2, p. 205-227 How to cite?
Journal: International journal of production economics 
Abstract: We study in this paper a supply chain which is integrated by a returns policy. In the past, owing to a lack of sales channels, the returned products would worth very little. Now, with the advance of the e-commerce, the returned products can be sold with a higher price on the e-marketplace. In light of this, we first investigate the optimal returns policy under the existence of the e-marketplace. Through a mean–variance analysis, we further study the risk issue associated with the optimal policy. Extensive simulations are then carried out and the managerial insights are discussed.
URI: http://hdl.handle.net/10397/10081
ISSN: 0925-5273
DOI: 10.1016/S0925-5273(03)00188-9
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

97
Last Week
0
Last month
6
Citations as of Nov 14, 2018

WEB OF SCIENCETM
Citations

69
Last Week
0
Last month
0
Citations as of Nov 17, 2018

Page view(s)

63
Last Week
2
Last month
Citations as of Nov 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.